# SDR AALA201901309011

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,892 hours, 9,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 4R DOOR SHOWS "CHECK DOOR PRESSURE" ON FLIGHT ATTENDANT MASTER CONTROL PNL. SERVICED TO PROPER PRESSURE AS PER AMM 52-13-14-200 AND 52-10-00-614. LEAK AND DOOR OPERATIONS CHECK NORMAL AND CIDS INDICATION NORMAL PER AMM 52-13-14-200.
